# SDR DALA2015042903030

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 36,804 hours, 16,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTENING STRIKE AT 16 INCHES AFT OF NLG AT L30 BELLY LAP SEEM.  REMOVED EFFECTED LIGHTENING STRIKE FASTENER & PREPAIRED HOLE IAW SRM 53-00-01. OK TO INSTALL REPLACEMENT FASTENER. ACCOMPLISHED HFEC INSPECTION IAW NTM51-00-01. NO DEFECTS NOTED QC 1981 . FASTENER REPLACEMENT COMPLETE.
